# SDR UIEA2021020900268

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CGO SUBSTITUTE SEAT TRACK CRACK STA 995, RBL 75.92.( REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-13 REPAIR 13, REV 90, AND EI NO T2021A53M-197 REV 1. JOB COMPLETED AND CONDITION CHK NORMAL. )
